# SDR ASOA201802137013

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,939 hours, 28,586 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 21 CRACKED.  CUTOUT DAMAGED SECTION, FABRICATED A FILLER AND DOUBLER.  INSTALLED.
